# SDR Y2PA96051

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AA
- Make and model: Amd FALCOND
- Aircraft serial: 233
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: A5238022
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GRR - AFTER TAKEOFF, THE GEAR HANDLE WOULD NOT MOVE TO RETRACT POSITION.  AIRCRAFT MADE AN UNSCHEDULED LANDING.  NO EMERGENCY PROCEDURES NECESSARY.  FOUND NOSE LANDING GEAR SQUAT SWITCH OUT OF ADJUSTMENT.  ADJUSTED NOSE GEAR SQUAT SWITCH IAW FALCON MM 32-60-10.  PERFORMED LANDING GEAR RETRACTION TEST IAW FALCON MM 32-30-00.  NO DEFECTS NOTED.  (M)
